Transpositions and representability

Zhibo Chen, Gary Lee Mullen

Research output: Contribution to journalReview article

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)913-919
Number of pages7
JournalAmerican Mathematical Monthly
Volume112
Issue number10
DOIs
StatePublished - Dec 1 2005

Fingerprint

Representability
Transposition

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Chen, Zhibo ; Mullen, Gary Lee. / Transpositions and representability. In: American Mathematical Monthly. 2005 ; Vol. 112, No. 10. pp. 913-919.
@article{044415b4b5b54744a1b576f8d56462c2,
title = "Transpositions and representability",
author = "Zhibo Chen and Mullen, {Gary Lee}",
year = "2005",
month = "12",
day = "1",
doi = "10.1007/s10541-005-0202-4",
language = "English (US)",
volume = "112",
pages = "913--919",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "10",

}

Transpositions and representability. / Chen, Zhibo; Mullen, Gary Lee.

In: American Mathematical Monthly, Vol. 112, No. 10, 01.12.2005, p. 913-919.

Research output: Contribution to journalReview article

TY - JOUR

T1 - Transpositions and representability

AU - Chen, Zhibo

AU - Mullen, Gary Lee

PY - 2005/12/1

Y1 - 2005/12/1

UR - http://www.scopus.com/inward/record.url?scp=30344488997&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=30344488997&partnerID=8YFLogxK

U2 - 10.1007/s10541-005-0202-4

DO - 10.1007/s10541-005-0202-4

M3 - Review article

AN - SCOPUS:30344488997

VL - 112

SP - 913

EP - 919

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 10

ER -